fear of resistance
Aug 17, 2005
I an on day 5 of my regimen. I am on Sustiva and Truvada. So far no serious side effects except for heavyheadedness and drowsiness. I am taking 800mg of Sustiva since i am also taking some TB drugs. My Dr added 200 mg extra because Rifampin (tb Drug) reduces the aids drug stength. My fear is, when, my Dr decides I quit the TB treatment which by the way have been on since 01/05, and go back to the normal 600mg of sustiva wont I be at risk of developing resistnce? Please enlighten me. I am freaking out.
Response from Dr. Young
Gin- You should be fine... after you go off of the TB drugs, it makes sense that you would continue on the conventional dose of Sustiva. Thousands of other patients do just the same without problems or resistance. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When Will People Infected With Hiv Show The Presence Of Antibodies?
- Can You Get Hep C From Drinking Out Of A Cup Or Eating From Someone's Plate?
- Can You Get Hepatitis From Smoking Pot?
- What Would Be The Changes In Nails In Hiv?
- Who Is Susceptible To Getting Hiv And Aids?
- Could One Swollen Tonsil Be A Sign Of Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.